MathSciNet Relay Station
MathSciNet bibliographic data
MR1814083 (2002b:13006) 13A30 (13H10)
Johnson, Mark R. Depth of symmetric algebras of certain ideals. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1581–1585 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement